Open Access
Translator Disclaimer
2000 Extended Hardy-Littlewood inequalities and applications to the calculus of variations
Pierre Cardaliaguet, Rabah Tahraoui
Adv. Differential Equations 5(7-9): 1091-1138 (2000). DOI: 10.57262/ade/1356651295

Abstract

An extension of the Hardy-Littlewood inequality for rearrangements is established. It is used for giving several conditions of existence of a minimum for nonweakly-lower-semicontinuous functionals of the form $J(v) \! = \! \int_0^1f(x,v(x),v'(x)) dx$ with constraints on $v$ and $v'$.

Citation

Download Citation

Pierre Cardaliaguet. Rabah Tahraoui. "Extended Hardy-Littlewood inequalities and applications to the calculus of variations." Adv. Differential Equations 5 (7-9) 1091 - 1138, 2000. https://doi.org/10.57262/ade/1356651295

Information

Published: 2000
First available in Project Euclid: 27 December 2012

zbMATH: 1004.49009
MathSciNet: MR1776349
Digital Object Identifier: 10.57262/ade/1356651295

Subjects:
Primary: 49J10
Secondary: 49J15

Rights: Copyright © 2000 Khayyam Publishing, Inc.

JOURNAL ARTICLE
48 PAGES


SHARE
Vol.5 • No. 7-9 • 2000
Back to Top